Limit problems in optimal control theory
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), p. 151-160
@article{AIHPC_1989__S6__151_0,
     author = {Buttazzo, Giuseppe and Cavazzuti, E.},
     title = {Limit problems in optimal control theory},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     pages = {151-160},
     zbl = {0684.49006},
     mrnumber = {1019112},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__151_0}
}
Butazzo, G.; Cavazzuti, E. Limit problems in optimal control theory. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989) pp. 151-160. http://www.numdam.org/item/AIHPC_1989__S6__151_0/

[1] H. Attouch: Variational Convergence for Functions and Operators. Appl.Math.Ser., Pitman, Boston (1984). | MR 773850 | Zbl 0561.49012

[2] G. Buttazzo: Su una definizione generale dei Γ-limiti. Boll.Un.Mat.Ital., 14-B (1977), 722-744. | MR 500789 | Zbl 0445.49016

[3] G. Buttazzo: Some relaxation problems in optimal control theory. J.Math.Anal.Appl., 125 (1987), 272-287. | MR 891367 | Zbl 0633.49007

[4] G. Buttazzo & G. Dal Maso: Γ-convergence and optimal control problems. J.Optim. Theory Appl., 38 (1982), 385-407. | Zbl 0471.49012

[5] E. Cavazzuti: G-convergenze multiple, convergenze di punti di sella e di max-min. Boll.Un.Mat.Ital., 1-B (1982), 251-274. | MR 654934 | Zbl 0488.49003

[6] F.H. Clarke: Admissible relaxation in variational and control problems. J.Math.Anal. Appl., 51 (1975), 557-576. | MR 407676 | Zbl 0326.49031

[7] F.H. Clarke: Optimization and Nonsmooth Analysis. Wiley Interscience, New York (1983). | MR 709590 | Zbl 0582.49001

[8] E. De Giorgi: Convergence problems for functionals and operators. Proceedings of "Recent Methods in Nonlinear Analysis", Rome 1978, edited by E.De Giorgi & E. Magenes & U.Mosco, Pitagora, Bologna (1979), 131-188. | Zbl 0405.49001

[9] E. De Giorgi & T. Franzoni: Su un tipo di convergenza variazionale. Atti Accad.Naz. Lincei Rend.Cl.Sci.Fis.Mat.Natur., 58 (1975), 842-850. | Zbl 0339.49005

[10] T. Zolezzi: On equiwellset minimum problems. Appl.Math.Optim., 4 (1978), 209-223. | MR 493627 | Zbl 0381.90105